# SDR CALA2018012900391

- Difficulty date: January 29, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 103,602 hours, 16,281 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Flag
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R YELLOW ARMED FLAG DID NOT POP UP WHEN DOOR WAS ARMED. ADJUSTED ORIENTATION OF SLIDE FLAG AS REQUIRED. FLAG SHOWS WHEN ARMED. OKAY FOR SERVICE.
